MathSciNet Relay Station
MathSciNet bibliographic data
MR166682 (29 #3955) 52.10 (52.40)
Klee, Victor On the number of vertices of a convex polytope. Canad. J. Math. 16 1964 701–720.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement